Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin Tired! No energy

Posted by baseball55 on December 15, 2016, at 17:59:18

In reply to Re: Wellbutrin Tired! No energy SLS, posted by Sheilac on December 15, 2016, at 10:41:19

> I had stopped taking 100mg of Seroquel. Do you think adding back a small dose, like 25mg, would give me a boost of serotonin and give me some energy?
>
>

Neither seroquel nor wellbutrin really affect serotonin levels. I agree with Scott. Wait. It's only been a few days. I had a paradoxical reaction to wellbutrin at first also - it made me very tired. But that went away after a week or so.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:baseball55 thread:1093519
URL: http://www.dr-bob.org/babble/20161215/msgs/1093532.html